MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.5PEF
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 5.5pef 5.5pef 5.5mm id paed lge cuffless x1 (lot# 23f0613jzx) 5.5pef 5.5pef 5.5mm id paed lge cuffless x1 (lot# 23g0939jzx) 5.5pef 5.5pef 5.5mm id paed lge cuffless x1 (lot# 23i0285jzx) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the four tracheostomy tubes had broken flanges.The patient had a replacement of the tube.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that one of the eyelets was broken.It was reported that the tracheostomy tube had broken flange.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: attach the neck strap to the flange eyelet.Flex the patient¿s neck forward and tie the neck strap.When properly adjusted, one finger space between the neck strap and the patient¿s neck should exist.The tube and obturator are for single patient use.Duration should not exceed twenty-nine (29) days.Covidien has not substantiated use of these devices beyond 29 days.Decisions about tracheostomy tube changes should be made by the responsible physician or designate using accepted medical techniques and judgement.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19992688
Report Number2936999-2024-01302
Device Sequence Number8543809
Product Code JOH
UDI-Device Identifier20884521779805
UDI-Public20884521779805
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5PEF
Device Catalogue Number5.5PEF
Device Lot Number23G0941JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11
Patient Age12 YR
Patient SexMale